RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 2, Pages 163–190 (Mi msb6329)  

This article is cited in 9 scientific papers (total in 10 papers)

On the theory of the Lie groups in the large

A. Malcev


Full text: PDF file (3728 kB)

Bibliographic databases:

Received: 21.12.1943
Language: English

Citation: A. Malcev, “On the theory of the Lie groups in the large”, Rec. Math. [Mat. Sbornik] N.S., 16(58):2 (1945), 163–190

Citation in format AMSBIB
\Bibitem{Mal45}
\by A.~Malcev
\paper On the theory of the Lie groups in the large
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 2
\pages 163--190
\mathnet{http://mi.mathnet.ru/msb6329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=13165}
\zmath{https://zbmath.org/?q=an:0061.04601}


Linking options:
  • http://mi.mathnet.ru/eng/msb6329
  • http://mi.mathnet.ru/eng/msb/v58/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Discrete subgroups of solvable Lie groups of type $(E)$”, Math. USSR-Sb., 14:2 (1971), 233–251  mathnet  crossref  mathscinet  zmath
    2. D. V. Alekseevskii, “Homogeneous Riemannian spaces of negative curvature”, Math. USSR-Sb., 25:1 (1975), 87–109  mathnet  crossref  mathscinet  zmath
    3. M. I. Kabenyuk, “Free subgroups and compact elements of connected Lie groups”, Math. USSR-Sb., 55:1 (1986), 273–283  mathnet  crossref  mathscinet  zmath
    4. V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Math. USSR-Izv., 30:3 (1988), 487–501  mathnet  crossref  mathscinet  zmath
    5. V. A. Popov, “Extendability of local isometry groups”, Math. USSR-Sb., 63:1 (1989), 11–21  mathnet  crossref  mathscinet  zmath
    6. V. V. Gorbatsevich, “On the envelopes of Abelian subgroups in connected Lie groups”, Math. Notes, 59:2 (1996), 141–147  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. P. A. Soldatkin, “Holomorphic equivalence of Reinhardt domains in $\mathbb C^2$”, Izv. Math., 66:6 (2002), 1271–1304  mathnet  crossref  crossref  mathscinet  zmath
    8. P. K. Rozanov, “On the Exponentiality of Affine Symmetric Spaces”, Funct. Anal. Appl., 43:1 (2009), 55–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    10. A. M. Bloch, F. Gay-Balmaz, T. S. Ratiu, “Coadjoint orbits in duals of Lie algebras with admissible ideals”, Sb. Math., 208:10 (2017), 1421–1448  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:584
    Full text:252

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019